# SDR DALA2023100508207

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 89,984 hours, 40,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DOOR 1L HARD TO CLOSE. CORRECTIVE ACTION: CLEANED DEBRIS OFF DOOR SILL AND CLEANED GIRT BAR. OPS CHECK GOOD. (4383380)
